# SDR SWAA2012043003606

- Difficulty date: March 18, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 86,753 hours, 52,727 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED BS 360, STR 27L.  REPAIRED STRINGER IAW SRM.
